# SDR HDNA2019013100003

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N157UM
- Make and model: Urocop EC 155B
- Aircraft serial: 6933
- Aircraft time: 2,906 hours
- Engine: Tmeca ARRIEL2C2
- Engine time: 2,906 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 704A41441008
- Part serial: 2957
- Condition: Intermittent
- Location: Landing Gear
- Part time: 2,906 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, GEAR INDICATOR SHOWED ONLY 2 GEAR DOWN AND LOCKED.
